# SDR S9BA2008027

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N533SW
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 30,036 hours, 45,674 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W1512S142
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG NACELLE INBOARD LONGERON CRACKED 10.5 INCHES AFT OF THE FWD END.  REMOVED AND REPLACED LT ENG INBOARD LONGERON IAW AC 43.13-1B CH 4, RD 6-54-036.  (S)
